# SDR 9809669610

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamps
- Condition: Loose
- Location: Lt Aug Valve
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT WAS RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CLAMPS AT LEFT AUGMENTATION VALVE, OPERATIONAL CHECK NORMAL.
